Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Gay Men

EZZ
New User

Reged: 12/15/01
Posts: 5
Medicine
      12/18/01 09:00 PM

I have some serious questions about the meds tha I am on. I was recently diagnosed with HIV and the results came back with a CD4 of 500 and a Virul Load of greater than 500,000. My Dr. put me on a combination of Combivir and Colletra, I think that is the spelling. For the first 2 weeks i did not notice any side effects. Besides a little diareah. Over the next month The effects got worse My diareah got terrible to the point that I had no control, my energy level was at a zero, I felt drained all the time, and had no appetite. I got cought on a business trip that went over my scheduled time and did not have any of my meds for a week, the diareah stopped, I began sleeping at night, I had an appetite, I felt great. I have not taken a pill since then, that was in late November. I called for a doctor appointment and could not be seen till Dec. 28th. I did request blood work to be done at about the first of the month and then went in 2 weeks later to get the same results again.
My real Question is have I messed myself up by taking the meds for almost 2 months and then quiting them? I do not have any of the results for my tests yet, and I will not get them till my Dr. appointment.



Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Medicine EZZ 12/18/01 09:00 PM
. * Re: Medicine kl85   12/19/01 06:28 PM
. * Re: Medicine EZZ   12/20/01 01:40 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2365

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3